# SDR SWAA2022072011544

- Difficulty date: May 25, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 60,009 hours, 35,495 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BETWEEN BS 500 TO BS 500A AT LEVEL STRINGER 26L FWD CARGO COMPARTMENT 2022-274515 / [01] REPLACED WEB - INTERCOSTAL LOCATED BETWEEN BS 500 TO BS 500A AT LEVEL STRINGER 26L FWD CARGO COMPARTMENT IAW SRM B737 700- 51-10-02 ITEM 9;51-40-02 AND DRAWING 143A7505 REV B  SEE SIGNOFF BELOW BELOW;[02] CORRECTED STEP 1 REPLACED WEB - INTERCOSTAL LOCATED BETWEEN BS 500 TO BS 500A AT LEVEL STRINGER 26L FWD CARGO COMPARTMENT IAW SRM B737 700- 51-10-02 ITEM 9;51-40-02 AND DRAWING 143A7505 REV B  SEE INDIVIDUALS SIGNOFFS BELOW;[03] TASK CARD COMPLETE AND CERTIFIED AS RII.   SEE INDIVIDUAL SIGNOFFS BELOW.
